# SDR 2007FA0001039

- Difficulty date: November 18, 2007
- Submitted: November 19, 2007
- Operation: General aviation
- Aircraft: N149LH
- Make and model: Piper PA-28-161
- Aircraft serial: 2842192
- Aircraft time: 1,697 hours
- Engine: Lyc O320*
- System (JASC): 2721 · Rudder Tab Control System
- Part: Shaft
- Part number: 62829003
- Condition: Sheared
- Location: Rudder Trim
- Part time: 1,697 hours
- Component: Rudder Trim, Piper
- Component part number: 6583702
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

THE RUDDER TRIM SHAFT ASSEMBLY'S SPRING RETAINING PIN SHEARED AT WELD, CAUSING HIGH LT RUDDER STIFFNESS AND PREVENTING THE NOSE WHEEL FROM BEING TURNED WITH TOW BAR.
